# SDR DALA2025110608096

- Difficulty date: November 2, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 84,451 hours, 33,765 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ARM LIGHT ANNUNCIATED DOOR DISARMED.   UPON INSPECTION OF 2R DOOR GIRT ASSEMBLY FOUND STRAP GETTING IN THE WAY OF SENSOR. RESECURED STRAP. OPS CHK OF DOOR GOOD PER B757 AMM 25-66. (7161922)
